# SDR AALA202202171627

- Difficulty date: February 11, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERCOSTAL AT STA 344 TO 360, STR 17 AND BUT LINE 0 IS CRACKED AT APPROXIMATELY STA 353 AT FLOORBOARD ATTACH HOLE. INSTALLED REPLACEMENT INTERCOSTAL PER AARD 51-00-05.
